# SDR DALA2025090106452

- Difficulty date: August 30, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ELECTRICAL CONNECTOR 7540VC ON I/B FLAP RT.   REPLACED ELECTRICAL CONNECTOR 7540VC ON I/B FLAP RT IAW AIRBUS ESPM 20-44-11. (1172999).
